# SDR FDEA202209092528

- Difficulty date: September 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A5361252420002
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK SURFACE CORRODED AT FR18 10"~FR18 15",-Y953 REPLACED THE SEAT TRACK WITH FABRICATED PART I.A.W A300-600 SRM 53-12-16-001 , PAGE.9/10   , FIG.1(SHEET-4) & GMM 07-0-1001 & 51-40-21-001 , PARA.6&7 , PAGE.7B-50.
